# SDR 04FDEA00159

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 1169 BETWEEN SEAT TRACK REF X = 47.5 AND X = 75.25 STIFFENER CRACKED. MAIN CARGO DECK RT 1169 BETWEEN SEAT TRACK REF X = 47.5 AND X = 75.25 CRACKED STIFFENER REMOVED AS PER SRM 51-31-01 VOL II.  FABRICATED STIFFENER AS PER DWG NR  NPB6272. FABRICATED STIFFENER PROTECTED AND PAIN TOUCH UP AS PER SRM 51-21-01 VOL II.  PART MARK AS PER GMM 7-0-1001.  FABRICATED STIFFENER INSTALLED AS PER SRM 51-33-  01   VOL II.
